MathSciNet Relay Station
MathSciNet bibliographic data
MR1163361 (93d:65019) 65D15 (65K05 65M15)
Rouy, Elisabeth; Tourin, Agnès A viscosity solutions approach to shape-from-shading. SIAM J. Numer. Anal. 29 (1992), no. 3, 867–884.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement